MAUDE Adverse Event Report: Stryker Leibinger Freiburg FACIAL ID-RECON-1PLATE; PLATE, BONE

Stryker Leibinger Freiburg FACIAL ID-RECON-1PLATE; PLATE, BONE
Catalog Number 78-91001
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the titanium cutting guides were designed using an incorrect plating system, as the guides were made for the mp 2.0 mm system while the intended and discussed plan was to use the 1.7 mm plating system.Although the custom plate was correctly designed, the mismatch caused intraoperative fixation issues, which were managed.

Brand Name
FACIAL ID-RECON-1PLATE
Common Device Name
PLATE, BONE
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25157114
Report Number0008010177-2026-00065
Device Sequence Number18486386
Product Code JEY
UDI-Device Identifier07613327370706
UDI-Public07613327370706
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-91001
Device Lot NumberID#2603261203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown